# SDR SWAA2024111859078

- Difficulty date: November 12, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N8788L
- Make and model: Boeing 737-8
- Aircraft serial: 67777
- Aircraft time: 6,514 hours, 3,329 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FO SIDE OUTBD FLASHLIGHT WILL NOT TEST LED LIGHT.<[01] RE-SEATED FLASHLIGHT AND PERFORMED OPS CHK PER AMM 25-64-00. OPS CHK GOOD. MEL CLEARED
